# SDR 05FDEA01141

- Difficulty date: April 27, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 43,456 hours, 9,970 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75102
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 FUEL TANK, INTERIOR, UPPER STRINGER 8, MOST AFT FOUND WITH CRACK APPROXIMATELY 8 INCHES LONG.  CARRIED OUT REPAIR PER SRM 57-20-00 VOLUME I, FIGURE 10.
